Experience:30mg - Horrible bodyload

From PsychonautWiki
Jump to: navigation, search

Trip Reports - AMT

I tried AMT for the first time relatively recently: set and setting was good, vitamins/nutrients taken to avoid potential problems, plenty of water and a little food before consumption, and dosage was within the lower band of 'moderate' on Erowid. The problem was that the trip had some very unpleasant physical side-effects, namely, what I can only describe as an intensely heavy body-load. I thought that this would pass after coming-up but it didn't. These symptoms first manifested themselves in very troubled bowels and a need to go to the toilet every 30-60 minutes, and as the trip continued, a seemingly complete inability for my body to control it's temperature - switching from shivering cold to the sweats within minutes. Mentally it was as I expected the trip to be, with the usual visual and light effects and distortions which at times were very pleasant. However, the body effects were so overwhelmingly dire that it seemed to take away any pleasure or insight I could gain from the drug.

My friends also suffered from some very negative bodily effects so I am presuming that it isn't merely a bad individual reaction

Submitted by - Anonymous Disregardeverythingisay reader

Effects analysis

  • Spontaneous tactile sensations - "...the trip had some very unpleasant physical side-effects, namely, what I can only describe as an intensely heavy body-load."
  • Temperature regulation suppression - "a seemingly complete inability for my body to control it's temperature - switching from shivering cold to the sweats within minutes."
  • Frequent urination or Diarrhea- "very troubled bowels and a need to go to the toilet every 30-60 minutes"
  • Geometry - "with the usual visual and light effects and distortions which at times were very pleasant."
  • Drifting - "with the usual visual and light effects and distortions which at times were very pleasant."